# SDR IPXA2015082092544

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 14,975 hours, 9,606 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PSEU BOX FAULT CAUSED FAILURES INCLUDING CAT TAT OVERHEAT AND CAPT, FO AND STBY OVERHEAT.  REPLACED PSEU IAW MM 32-31-71.  OPS NORMAL.
